Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 945985, 18 pages
http://dx.doi.org/10.1155/2014/945985
Research Article

Hybrid Viscosity Approaches to General Systems of Variational Inequalities with Hierarchical Fixed Point Problem Constraints in Banach Spaces

1Department of Mathematics, Shanghai Normal University and Scientific Computing Key Laboratory of Shanghai Universities, Shanghai 200234, China
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 4 August 2013; Revised 4 December 2013; Accepted 20 December 2013; Published 17 February 2014

Academic Editor: Hichem Ben-El-Mechaiekh

Copyright © 2014 Lu-Chuan Ceng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng, Saleh A. Al-Mezel, and Abdul Latif, “Hybrid Viscosity Approaches to General Systems of Variational Inequalities with Hierarchical Fixed Point Problem Constraints in Banach Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 945985, 18 pages, 2014. https://doi.org/10.1155/2014/945985.